# SDR WWMA9700201

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Hydraulic Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD LIGHT ON, FLIGHT, LDG, ONLY NOSE DOWN AND CB F9 OUT.  FOLLOWED PFH AND CONTINUED WITH LANDING.  PERFORMED OPS CHECK OF HYD SYSTEM.  CYCLED CB F9 FOR PUMP HYD AUTO.  FCK OK.  INSPECTED A/C FOR HYD LEAKS, NO LEAKS NOTED.  HYD PUMP KICKS IN AT 2200 PSI AND STOPS AT 2400 PSI.  INSPECT PERFORMED IAW SB340 MM 29-10,20,30.  OPS CK OK AT THIS TIME.
